Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Grade schemes and grade functions


Author: Stephen McAdam
Journal: Trans. Amer. Math. Soc. 288 (1985), 563-590
MSC: Primary 13C15; Secondary 13A15, 13B99
MathSciNet review: 776393
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In recent years, two concepts similar to $ R$-sequences have appeared, essential sequences and asymptotic sequences. This work explores the general nature of such sequences.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13C15, 13A15, 13B99

Retrieve articles in all journals with MSC: 13C15, 13A15, 13B99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0776393-9
PII: S 0002-9947(1985)0776393-9
Keywords: Asymptotic grade, asymptotic prime divisor, classical grade, essential grade, essential prime divisor, grade, grade function, grade scheme, modulated, Noetherian ring, prime divisor, $ R$-sequence
Article copyright: © Copyright 1985 American Mathematical Society